# SDR GTIA201311271053

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 11,499 hours, 5,372 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK WILL NOT TEST.  SWAPPED THIRD OCCUPANT OXYGEN MASK STOWAGE BOX WITH CAPTAIN`S O2 STOWAGE BOX IAW AMM.  OPS CHECKED GOOD, OBSERVER SEAT OXYGEN MASK WOULD NOT TEST.  PERFORMED OPS TEST ON OBSERVERS O2 MASK IAW AMM 35-12-41-710-001-A.  NO DEFECTS NOTED.  TEST OK AT THIS TIME.
